MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPE S ABD+REV A1,B

BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPE S ABD+REV A1,B
Catalog Number 806127100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported that fibrin was present in reverse typing of a few samples with erytype s abd+rev.A1, b on tango optimo.Customer stated that due to the fibrin negative reactions of reverse typing were false positive.The customer returned the supposedly defective product, but not the patient samples that had caused false positives.Our quality control laboratory tested the complaint sample of erytype s abd+rev.A1, b with different donor samples on tango optimo.All positive and negative reactions were correct.Only in one case the negative result in reverse typing was not completely resuspended.Visually assessed it was clearly a negative reaction.Erytype s abd+rev.A1, b is a microtest plate ready for use for abo blood group typing.The wells for the antigen typing (forward testing) contain dried monoclonal antibodies.The wells for the reverse typing do not contain any sera or reagents, the wells are empty.During the processing of the erytype s abd+rev.A1, b, the donor samples and reagent red blood cells are pipetted into the wells of the reverse typing.Red cells of donors and patients are pipetted into the wells for the forward testing.Testing by our quality control laboratory confirmed that the allegedly defective lot of erytype s abd+rev.A1, b functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
ERYTYPE S ABD+REV A1,B
Common Device Name
ERYTYPE S ABD+REV A1,B
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6521573
Report Number9610824-2017-00029
Device Sequence Number19231164
Product Code KSZ
UDI-Device Identifier07611969951147
UDI-Public07611969951147
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2018
Device Catalogue Number806127100
Device Lot Number8634070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2017
Initial Report FDA Received Date04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TANGO OPTIMO, # (B)(4)